Show simple item record

dc.contributor.authorDu, Juan
dc.contributor.authorMa, Chunsheng
dc.identifier.citationDu, Juan; Ma, Chunsheng.2013. Vector random fields with compactly supported covariance matrix functions. Journal of Statistical Planning and Inference, v.143 no.3 pp.457-467en_US
dc.descriptionClick on the DOI link to access the article (may not be free.)en_US
dc.description.abstractThe objective of this paper is to construct covariance matrix functions whose entries are compactly supported, and to use them as building blocks to formulate other covariance matrix functions for second-order vector stochastic processes or random fields. In terms of the scale mixture of compactly supported covariance matrix functions, we derive a class of second-order vector stochastic processes on the real line whose direct and cross covariance functions are of Polya type. Then some second-order vector random fields in whose direct and cross covariance functions are compactly supported are constructed by using a convolution approach and a mixture approach.en_US
dc.relation.ispartofseriesJournal of Statistical Planning and Inference;v.143 no.3
dc.subjectCovariance matrix functionen_US
dc.subjectCovariance taperingen_US
dc.subjectCross covarianceen_US
dc.subjectDirect covarianceen_US
dc.subjectElliptically contoured random fielden_US
dc.subjectGaussian random fielden_US
dc.subjectVariogram matrix functionen_US
dc.titleVector random fields with compactly supported covariance matrix functionsen_US
dc.description.versionPeer reviewed articleen
dc.rights.holderCopyright © 2013, Elsevieren

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record